# SDR CAL950823

- Difficulty date: September 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478AC
- Make and model: Doug DC-9-82
- Aircraft serial: 48063
- System (JASC): 7603 · Power Lever
- Part: Limit Switch
- Condition: Loose
- Location: Lt/Rt Throttle
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 0392 - PBI - ALL THREE RED GEAR UNSAFE LIGHTS REMAINED ILLUMINATED AFTER LANDING GEAR RETRACTION.  THE GEAR WAS CYCLED WITH NO CHANGE, BUT THE RED GEAR LIGHTS EXTINGUISHED WITH THROTTLE MOVEMENT.  MAINTENANCE TIGHTENED BOTH THE LEFT AND RIGHT AUTO THROTTLE LIMIT SWITCH SCREWS.  THE SYSTEM CHECKED NORMAL PER MM 32-60-01, PAGE 203.  (M)
